# SDR USAA2012110500009

- Difficulty date: November 2, 2012
- Submitted: November 6, 2012
- Operation: Air carrier
- Aircraft: N191UW
- Make and model: Airbus A321-211
- Aircraft serial: 1447
- Aircraft time: 40,412 hours, 14,707 cycles
- System (JASC): 5240 · Service Doors
- Part: Bottle
- Part number: FE240004
- Part serial: 2837
- Condition: Low Pressure
- Location: R4 Door
- Part time: 40,412 hours, 14,707 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CAUTION LIGHT ILLUMINATED ON CIDS PANEL FOR R4 DOOR PRESSURE.  SERVICED R4 DOOR ASSIST BOTTLE IAW AIRBUS MAINTENANCE MANUAL 52-10-00-614-001-A.
